# SDR 20000720SH018

- Difficulty date: April 25, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N7281M
- Make and model: Cessna 206H
- Aircraft serial: 20606048
- Engine: Lyc IO540AC1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE SURGING ON TAKEOFF WITH SIGNIFICANT FUEL FLOW FLUCTUATION WHICH WAS CORRECTED WITH A DECREASE IN ENGINE POWER BY ADJUSTMENT OF THE PROP CONTROL AND ACTIVATION OF THE STANDBY ELECTRIC FUEL PUMP.  POST-GROUND RUNS COULD NOT DUPLICATE THE PROBLEM. FOLLOW-UP TEST FLIGHT COULD NOT DUPLICATE THE PROBLEM.  INSPECTION OF THE AIRCRAFT FUEL SYSTEM DID NOT FIND ANY CONTAMINATION, OBSTRUCTIONS, OR LEAKAGE. (X)
